• Size

    4.00 oz

    Description

    Other Information: Each 20 ml contains: sodium 20 mg. Store at 68 degrees - 77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). For ages 12 & over. Controls cough. Relieves chest congestion. Thins & loosens mucus. Better tasting! Same effective cough relief (compared to Robitusin cough + chest congestion DM (10 ml). See new dosing. Use dosage cup included. Now better tasting plus. Stronger and longer soothing action. Same effective relief. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call weekdays from 9am to 5pm EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com.

    Identifier

    00300318757123

    SKU/UPC

    30031875712

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4.00 oz

    Description

    Compare to robitussin® chest congestion active ingredient.* Use: helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin® chest congestion. Alcohol free; for ages 12 & over Relieves chest congestion mucus

    Identifier

    00036800130067

    SKU/UPC

    3680013006

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 oz

    Description

    Other Information: Each 30 ml Dose Cup Contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Fast multi-symptom relief. Powerful nighttime relief. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014244

    SKU/UPC

    32390001424

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    6.00 oz

    Description

    Chloraseptic® Sore Throat Phenol/Oral Anesthetic Sugar Free Cherry Flavor. New & Improved Taste. #1 Pharmacist Recommended. Works on Contact. Relieves Sore Throat. Easy to Control Sprayer. Sugar Free. Cherry Flavor. 6 fl oz (177 ml). Aspirin Free. Gluten Free. Uses: For the temporary relief of occasional minor irritation, pain, sore mouth and sore throat. Questions 1-800-552-7932. www.chloraseptic.com. ©2015 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00378112011031

    SKU/UPC

    37811201103

    Manufacturer

    Medtech Products Inc.

    Brand

    Chloraseptic
  • Size

    4.00 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough & chest congestion dm. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol free. Ages 12 & over. For adults. Cough & chest congestion. Non-drowsy. Relieves: coughs, chest congestion/mucus. Compare to robitussin cough & chest congestion dm active ingredient.

    Identifier

    00036800134423

    SKU/UPC

    3680013442

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Other Information: Each 10 ml contains: sodium 4 mg. Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Misc: For ages 6 years & over. Alcohol-free. Antihistamine. Brompheniramine maleate. Cough suppressant. Dextromethorphan HBr. Nasal decongestant. Phenylephrine HCl. Relieves: stuffy nose; runny nose; itchy; watery eyes; sneezing; coughing. Compare to Children's Dimetapp Cold & Cough active ingredients (This product is not manufactured or distributed by Pfizer, distributor of Children's Dimetapp Cold & Cough). Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Gluten free. www.topcarebrand.com.

    Identifier

    00036800147799

    SKU/UPC

    3680014779

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    40.00 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Bonus 33% more. Naturally & artificially flavored. Resealable bag. Soothes & relieves. Soothes sore throats. Relieves coughs. Made with real honey. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9AM-6PM Eastern time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546002272

    SKU/UPC

    31254600227

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    24.00 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, Doxylamine Succinate, Dextromethorphan HBr. Powerful nighttime relief. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014404

    SKU/UPC

    32390001440

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4.00 oz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr (Cough Suppressant). Doxylamine Succinate (Antihistamine). Relieves: cough; itchy throat; runny nose. Cough control. For ages 12 & over. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. Maximum strength claim based on maximum levels of active ingredients per dose. Use dosage cup included. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your other cold symptoms. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318717127

    SKU/UPC

    30031871712

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4.00 oz

    Description

    Other Information: Each 10 ml contains: sodium 11 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 4+. Dextromethorphan HBr (Cough suppressant). Guaifenesin (Expectorant). Relieves: chest congestion; mucus; cough. Gluten free. No artificial colors. New! Taste the real honey. True source certified honey. This new dynamic duo combines the great taste of natural honey with the effective cough relief of Robitussin you trust to help your child feel better. Made with real honey. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. For most recent product information, visit www.robitussin.com. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675.

    Identifier

    00300318760123

    SKU/UPC

    30031876012

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4.00 oz

    Description

    Other Information: Phenylketonurics: contains phenylalanine 8.4 mg per teaspoonful (5 ml). Store at room temperature 68-77 degrees F (20-25 degrees C0. Keep tightly closed. Misc: Relieves coughs. Soothes throat. Relieves chest congestion. No sodium; dye; sorbitol; fructose. Safe for diabetics. Sugar & alcohol free! Gluten free. Call 1-800-899-3166 Mon-Thurs 9:00 am-5:00 pm EST, Fri 9:00 am - 2:30 pm EST. Serious side effects associated with use of this product may be reported to this number. Visit us online at www.diabetic products.com. The Diabetic Tussin Difference: All of our products are specifically formulated for diabetics and those on sugar or sodium restricted diets. Sugar Restricted Diet: This product is 100% free from sugar, alcohol, honey, fructose, & sorbitol. Sodium Restricted Diet: This product is 100% free from sodium. This product is also 100% free from narcotics, decongestants, and dyes. Your doctor or pharmacist is your best source of information on any of our products for diabetics. Made in the USA.

    Identifier

    00760569064041

    SKU/UPC

    76056906404

    Manufacturer

    Hi Tech Pharmaceuticals

    Brand

    Diabetic Tussin
  • Size

    4.00 oz

    Description

    Top care® tussin dm sugar free cough & chest congestion non-drowsy: temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold; helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes; specially formulated for diabetics. Specially formulated for diabetics. Alcohol & sugar free for ages 12 & over. Non-drowsy, quality guaranteed. Compare to robitussin® cough & chest congestion sugar-free dm* active Ingredients.

    Identifier

    00036800358799

    SKU/UPC

    3680035879

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 oz

    Description

    Other Information: Each 30 ml contains: sodium 36 mg. Store at room temperature. Misc: Doxylamine succinate - antihistamine, dextromethorphan HBr - cough suppressant. Powerful cough relief so you can sleep. Nighttime relief. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014312

    SKU/UPC

    32390001431

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4.00 oz

    Description

    Other Information: Each 20 ml contains: sodium 13 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12 & over. Acetaminophen (pain reliever/fever reducer). Dextromethorphan HBr (cough suppressant). Relieves: cough; sore throat pain. Strong cooling liquid. Non-drowsy. Powerful sore throat relief. CF max. New. Helps reduce the severity of your cough & sore throat plus strong soothing action. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Maximum strength claim based on maximum levels of active ingredients per dose. For most recent product information, visit www.robitussin.com. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Made in Canada.

    Identifier

    00300318750124

    SKU/UPC

    30031875012

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4.00 oz

    Description

    Relieves cough, chest congestion, mucus Dose cup included Compare to robitussin cough & chest congestion

    Identifier

    00036800327221

    SKU/UPC

    3680032722

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    5.00 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C); each 5 ml contains: sodium 7 mg; dosing cup provided. Misc: Dextromethorphan Polistirex Extended-Release Suspension (Cough Suppressant). Alcohol-free. Questions? 1-888-963-3382. You may also report side effects to this phone number. Also available in grape flavor. Please visit our web site: www.delsym.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Dosing cup included. Contains no fever reducer or pain reliever.

    Identifier

    00363824175652

    SKU/UPC

    36382417565

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym
  • Size

    4.00 oz

    Description

    Cough suppressant/Expectorant. Non-drowsy. Relieves: Coughs plus Chest congestion. Alcohol-free cough formula. Physician recommended. Choose the formula that's right for your specific symptoms! Cough: Formulas to treat: Cough; Long-acting relief; Chest congestion. Dosage cup provided.

    Identifier

    00300318685129

    SKU/UPC

    30031868512

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    20 ct

    Description

    Vicks VapoDrops relieve sore throat and cough commonly associated with a cold. Vicks VapoDrops contain effective medicine to suppress your impulse to cough and soothe your sore throat. Temporarily relieves: Minor sore throat, Cough due to cold or inhaled irritants Vicks Cherry flavored VapoDrops are menthol cough suppressants and oral anesthetics that relieve sore throats and coughs Contains medicine to effectively suppress impulse to cough 20 count Safe to use for people 5 and above

    Identifier

    00323900010765

    SKU/UPC

    32390001076

    Manufacturer

    PROCTER & GAMBLE

    Brand

    VICKS
  • Size

    3 oz

    Description

    Other Information: Each 5 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Dosing cup provided. Misc: Dextromethorphan polistirex extended-release suspension (cough suppressant). Day or night. Alcohol-free. Questions? 1-888-963-3382. You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit our web site: www.delsym.com. Dosing cup included. Contains no fever reducer or pain reliever.

    Identifier

    00363824171630

    SKU/UPC

    36382417163

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym
  • Size

    8.00 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold, helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Store at 20-25 c (68-77 f). Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. Alcohol free. For children & adults. Non-drowsy, relieves: coughs, chest congestion. Compare to robitussion cough dm active Ingredients*. Parents: learn about teen medicine abuse. See new dosing directions. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. Parents: learn about teen medicine abuse.

    Identifier

    00036800162594

    SKU/UPC

    3680016259

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough long-acting. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol 1.4%. Ages 12 & over. For adults. Cough. Long acting. Non-drowsy. Relieves: cough up to 8 hours. Compare to robitussin cough long-acting active ingredient.

    Identifier

    00036800215603

    SKU/UPC

    3680021560

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20.00 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: For ages 12 & over. Dextromethorphan HBr (cough suppressant). Relieves cough for up to 8 hours. Non-drowsy. Liqui-Gels (liquid-filled capsules). Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call weekdays from 9 AM-5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Made in India.

    Identifier

    00300318741207

    SKU/UPC

    30031874120

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    20.00 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Dextromethorphan HBr (Cough Suppressant) Guaifenesin (Expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.Robitussin.com. Should be 18 or older to purchase. Parents: learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00300318719206

    SKU/UPC

    30031871920

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    6.00 oz

    Description

    Compare to chloraseptic active ingredient Fast relief

    Identifier

    00036800145429

    SKU/UPC

    3680014542

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8.00 oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Fast multi-symptom relief. Powerful nighttime relief. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014251

    SKU/UPC

    32390001425

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4.00 oz

    Description

    Other Information: Each 10 ml Contains: sodium 11 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr (Cough suppressant). Relieves: Cough up to 8 hours. Ages 6 & over. See new dosing information. Alcohol-free. Use dosage cup included. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Children's Robitussin liquid is specially formulated to provide soothing action and control your child's cough. Should be 18 or older ot purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318694121

    SKU/UPC

    30031869412

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    3.00 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Each 5 ml contains: sodium 7 mg. Dosing cup provided. Misc: Dextromethorphan Polistirex Extended-Release Suspension (Cough Suppressant). Day or night. Sulfite free. Alcohol-free. Questions? 1-888-963-3382. You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit our website: www.delsym.com. Dosing cup included. Contains no fever reducer or pain reliever.

    Identifier

    00363824175638

    SKU/UPC

    36382417563

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym
  • Size

    4.00 oz

    Description

    Tylenol, Heritage of Care, History of Relief • Fever• Sore Throat• Cough

    Identifier

    00300450169044

    SKU/UPC

    30045016904

    Manufacturer

    JOHNSON & JOHNSON CONSUMER COMPANIES, INC.

    Brand

    CHILDREN'S TYLENOL®
  • Size

    60 ct

    Description

    BOIRON COLDCALM CHILDREN'S COLD RELIEF IS A POWERFUL MEDICINAL PRODUCT DESIGNED TO PROVIDE NATURAL RELIEF FOR COLD SYMPTOMS. MADE WITH A MINIMAL AMOUNT OF NATURAL INGREDIENTS, BOIRON COLDCALM CHILDREN'S COLD RELIEF IS LARGELY FREE FROM UNNATURAL AND UNNECESSARY ADDITIVES. THIS PRODUCT IS HOMEOPATHIC. THIS UNIT OF BOIRON COLDCALM CHILDREN'S COLD RELIEF CONTAINS 60 TABLETS. SEE LABEL FOR WARNINGS.

    Identifier

    00306962607609

    SKU/UPC

    30696260760

    Manufacturer

    Boiron

    Brand

    Boiron
  • Size

    4 fl oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Ages 6 & over. Chlorpheniramine maleate (antihistamine); Dextromethorphan HBr (cough suppressant). Relieves: cough up to 8 hours; runny nose. Alcohol-free. Use dosage cup included. Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms. For more recent product information, visit www.robitussin.com. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675.

    Identifier

    00300318693124

    SKU/UPC

    30031869312

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    3 fl oz

    Description

    Delsym® Children's 12 Hour Cough Relief Day Or Night Orange Flavored Cough Suppressant Liquid. Dextromethorphan polistirex. Extended-release suspension. Age 4+. For children & adults. Alcohol-free. Also available in grape flavor. Uses: Temporarily relieves: Cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants The impulse to cough to help you get to sleep. Dosing cup included. Contains no fever reducer or pain reliever. Questions 1-888-963-3382. You may also report side effects to this phone number. Please visit our web site: www.delsym.com. ©2014 RB.

    Identifier

    00363824276632

    SKU/UPC

    36382427663

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym
  • Size

    4 fl oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr (Cough suppressant). Relieves cough for up to 8 hours. For ages 12 & over. Non-drowsy. Questions or comments? Call weekdays from 9 AM-5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318740125

    SKU/UPC

    30031874012

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    3 fl oz

    Description

    Other Information: Each 5 ml contains: sodium 5 mg. Store at 68-77 degrees F (20-25 degrees C). Dosing cup provided. Misc: Dextromethorphan polistirex extended-release oral suspension (cough suppressant). Contains sodium metabisulfite, a sulfite that may cause allergic-type reactions. Alcohol-free. Questions? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. You may also report side effects to this number. See back panel for full dosing directions. Contains no fever reducer or pain reliever. Dosing cup included. For most recent product information, visit www.robitussin.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318655108

    SKU/UPC

    30031865510

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 fl oz

    Description

    Robitussin® Children's Nighttime Cough DM Fruit Punch Flavor. Ages 6 & over. Long-acting. Chlorpheniramine maleate (antihistamine). Dextromethorphan HBr (cough suppressant). Relives: Cough up to 8 hours. Runny nose. Alcohol-free. Uses: Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose. Sneezing. Itchy, watery eyes. Itching of the nose or throat. Use dosage cup included. Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms. Questions or comments Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. ©2015 Pfizer Inc.

    Identifier

    00300318692134

    SKU/UPC

    30031869213

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Robitussin
  • Size

    4 oz

    Description

    Children's Mucinex® Chest Congestion Expectorant Grape Flavor Liquid. Guaifenesin 100mg. Breaks up mucus. Alcohol-free. Age 4+. Also look for Children's Mucinex®. Mini-melts. Great-tasting. Chest-congestion relief in fun-to-take, convenient granule packets! Uses: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Questions 1-866-MUCINEX (1-866-682-4639). You may also report side effects to this phone number. Dosing cup included. Each dose of grape-flavored children's Mucinex® chest congestion liquid. Relieves chest congestion. www.mucinex.com. Reckitt Benckiser. © 2013 RB.

    Identifier

    00363824273648

    SKU/UPC

    36382427364

    Manufacturer

    Reckitt Benckiser

    Brand

    Children's Mucinex
  • Size

    4 oz

    Description

    Other Information: Each 5 ml contains: sodium 3 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: Age 4+. Dextromethorphan HBr 5 mg. Guaifenesin 100 mg. Cough suppressant. Expectorant. Cough. Chest congestion. Breaks up mucus. Alcohol free. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Dosing cup included. Each dose of cherry-flavored Children's Mucinex Cough Liquid: controls cough; relieves chest congestion; breaks up mucus; alcohol-free. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824274645

    SKU/UPC

    36382427464

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    4 oz

    Description

    Cough suppressant, antihistamine. Relieves runny nose plus cough. Control coughs up to 8 hrs. Alcohol-free. Pediatrician recommended brand. Each teaspoon contains: sodium 3 mg. Dosage cup provided. Controls coughs up to 8 hours. Pleasant tasting - children will love the great grape taste. Adults like it, too - especially those who have difficulty swallowing tablets or capsules. We pledge to you that Dimetapp products contain only high quality ingredients and meet strict standards of quality and safety. No wonder doctors and pharmacists have recommended the Dimetapp brand for over 30 years. The Dimetapp name stands as a symbol of excellence. You can trust Dimetapp products for your family.

    Identifier

    00300312238123

    SKU/UPC

    30031223812

    Manufacturer

    Pfizer

    Brand

    Dimetapp